# SDR TRAX200800988

- Difficulty date: August 8, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD FLOOR SUPPORT ANGLE HAS CORROSION DAMAGE (MARKED)  (RESOLVED ON W/O: 97397 TASKCARD: N/R 00173) WORK COMPLETED IN ACCORDANCE WITH: ITEM 1 R&R FLOOR SUPPORT ANGLE IAW CRJ 700 SRM 51-40-00 AND SRM 51-40-11. DH 7025983  ITEM 2 ADJUSTED AND SAFETIED PROX SWITCH PX 25 IAW CRJ 700 AMM 52-70-04.  MV7022816 08-16-08.
